# SDR SWIA2020031649301

- Difficulty date: February 5, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS333.00 FRAME CRACKED APPROX STGR 0 Â€“ STRG 1LH (MARKED)    (C-CHECK) RO 3/13/2020   REMOVED AND INSTALLED NEW SERIVCEABLE FRAME AT FS333.00 APPROX STGR 0 - STGR 1L. REF BOMBARDIER DRAWING CRJ200 SRM. PRESSURE LEAK CHECKS GOOD.
